A NOTE ON NUMBER OF SOLUTIONS NP OF CONGRUENCE Y2=X3-DX(MOD P)

被引:0
作者
RAJWADE, AR
机构
来源
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES | 1970年 / 67卷
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:603 / &
相关论文
共 50 条
[31]   On the congruence X-n+y(n)+z(n)equivalent to 0 (mod P). [J].
Dickson, LE .
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1909, 135 (1/4) :134-141
[32]   Integral Points on the Elliptic Curve y2 = x3-4p2x [J].
Yang, Hai ;
Fu, Ruiqin .
CZECHOSLOVAK MATHEMATICAL JOURNAL, 2019, 69 (03) :853-862
[33]   椭圆曲线y2=px(x2+2)在p≡3(mod8)时的正整数点 [J].
王志兰 ;
管训贵 .
数学的实践与认识, 2021, 51 (16) :173-180
[34]   FAMILY OF ELLIPTIC CURVES E(p,q) : y2 = x3 - p2x [J].
Khazali, Mehrdad ;
Daghigh, Hassan .
FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, 2019, 34 (04) :805-813
[35]   GENERATORS FOR THE ELLIPTIC CURVE E(p,q) : y2 = x3 - p2x [J].
Khazali, Mehrdad ;
Daghigh, Hassan ;
Alidadi, Amir .
FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, 2024, 39 (01) :177-181
[36]   On the number of solutions of x2-4m(m+1)y2 = y2-bz2 = 1 [J].
Yuan, PZ .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2004, 132 (06) :1561-1566
[37]   On the number of pairs of positive integers x, y ≤ H such that x2 + y2 + 1 is squarefree [J].
D. I. Tolev .
Monatshefte für Mathematik, 2012, 165 :557-567
[38]   Numeric solutions of congruence u(p-1)-1 0 (mod p(2)) [J].
Haussner, R .
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1927, 156 (1/4) :223-226
[39]   The upper bound estimate of the number of integer points on elliptic curves y2 = x3 + p2rx [J].
Zhang, Jin ;
Li, Xiaoxue .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2014,
[40]   Lower limit for the number of sets of solutions of x(e)+y(e)+z(e)equivalent to 0 (mod p). [J].
Dickson, LE .
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1909, 135 (1/4) :181-188